Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 51, NWS Atlanta, GA

September 26, 20246 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 26, 2024, 7:51 AM EDT for 6 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2024, 7:51 AM EDT (11:51 UTC)
Expired
Sep 26, 2024, 1:45 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

756 
WGUS52 KFFC 261151
FFWFFC
GAC107-163-167-175-283-303-261745-
/O.NEW.KFFC.FF.W.0051.240926T1151Z-240926T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
751 AM EDT Thu Sep 26 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northeastern Laurens County in central Georgia...
  Northwestern Emanuel County in east central Georgia...
  Central Jefferson County in east central Georgia...
  Johnson County in east central Georgia...
  Western Treutlen County in east central Georgia...
  Southeastern Washington County in east central Georgia...

* Until 145 PM EDT.

* At 751 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3.5 and 5.5 inches of 
  rain have fallen. Rainfall will continue. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Louisville, Wrightsville, Wadley, Davisboro, Tennille, Adrian, 
  Harrison, Bartow, Riddleville, Kite, New Home, Pringle, Donovan, 
  Meeks, Spann, Blundale, Lovett, Scott, Norristown Junction and 
  Moxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3268 8293 3293 8282 3311 8255 3313 8228
      3311 8228 3306 8229 3304 8229 3302 8228
      3249 8249 3234 8266

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:39 AM EDT, 12 minutes earlier.

Area forecast discussion, Sep 26, 7:39 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
739 AM EDT Thu Sep 26 2024

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Friday)
Issued at 326 AM EDT Thu Sep 26 2024

No changes to the current hazards for this forecast cycle. The
forecast will be dominated by Helene.

Hurricane Helene has emerged into the Gulf of Mexico. She will
continue to move northward today and should make landfall along the
Florida Big Bend coast this evening. After landfall, the remnants of
Helene will move northward very quickly across the state overnight
and then take a NW jog into the TN valley on Friday. Some weakening
is expected after Helene moves inland, but with such quick movement
northward, damaging wind gusts from the storm will be more likely
further inland.

Rainfall: Yesterday's PRE (Predecessor Rain Event) has helped
saturate the soils across much of the CWA. Rainfall totals along the
Interstate 85 corridor ranged from 2 to 4 inches, with some locally
higher amounts ranging from 4 to 5 inches. The heavy rainfall axis
is expected once again today along the Interstate 85 corridor, with
amounts ranging from 3 to 5 inches, with locally higher amounts
likely. With Helene moving quickly northward overnight and early
Friday, the axis of heavier rainfall should shift to the NE portion
of the CWA. Rainfall totals overnight will average another 2 to 4
inches, with locally higher amounts, especially in the higher
elevations of NE GA. By Friday, the remnants of Helene will push off
to the NW. Rainfall should begin to taper off across the area, but
another one quarter of an inch to an inch is possible north of the
I-20 corridor. Adding all of this up, storm total QPF for today
through Friday should average another 3 to 6 inches with locally
higher amounts of up to around 8 inches possible.

Winds: Winds with the remnants of Helene will be stronger than what
is typical further inland due to her quick movement. The strongest
winds are expected to impact the CWA this evening through Friday.
For later this afternoon into the late evening, the strongest winds
should mainly be south of the Interstate 20 corridor. For overnight
and early Friday, areas north of the Interstate 20 corridor should
see the highest winds. The wind speed/gust potential will decrease
the further north the remnants of Helene moves, but wind gusts up to
70 to 80 mph can be expected well inland into northern GA.

Tornadoes: The best potential for tropical tornadoes within the
outer rainbands of Helene will be mainly along and east of a line
from Helen to Peachtree City to Columbus. The tornado potential will
begin to increase across SE portions of the state later this
afternoon and then spreading northward overnight.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 326 AM EDT Thu Sep 26 2024

Other than ongoing river flooding, no major weather impacts or
forecast concerns expected in the long term period (sure feels good
to write that).

By Friday night at the start of the long term period, the heavy rain
and winds associated with Helene will be will north and northwest of
the area. There will be lingering flooding on the larger, mainstem
rivers, but with only small chances for scattered showers over far
northern counties Fri night through Sat night, water levels will
finally recede.

Dry weather should persist through the rest of the long term
forecast period as the cutoff low post-Helene remains north of us
and slides east Sunday/Monday with weak NW flow and general
subsidence. A flat upper ridge may also develop over Texas and the
mid-South late in the period as well.

Tropical activity and development will continue in the Atlantic
basin over the next 7 days but no storms are expected to threaten
the CONUS.

SNELSON

&&

.AVIATION...
(12Z TAFS)
Issued at 737 AM EDT Thu Sep 26 2024

IFR/LIFR and east winds for the entire period. VSBYS generally 3-6SM
in SHRA with tempo periods reduced to 1SM in heavier shra in bands.
Timing is nebulous right now, so will likely have to add tempo/prob
groups at a later time. Wind speeds/gusts pick up by early afternoon
and increase from there. Gusts to around or just under 50kt just
before 12Z.

//ATL Confidence...12Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  76  62  78 / 100  60  10  10
Atlanta         67  74  63  77 / 100  50  10  10
Blairsville     66  68  58  69 / 100 100  30  40
Cartersville    67  74  62  77 / 100  70  20  20
Columbus        66  79  64  82 / 100  30   0  10
Gainesville     68  73  63  75 / 100  90  20  20
Macon           68  79  62  82 / 100  30   0   0
Rome            67  74  63  77 / 100  90  20  30
Peachtree City  65  75  62  77 / 100  40  10  10
Vidalia         73  83  66  85 / 100  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>062-066>068-072>076-078-084>086-097-098-111>113.

Hurricane Warning for GAZ069>071-079>083-089>096-102>110.

SHORT TERM...NListemaa
LONG TERM....SNELSON
AVIATION...NListemaa
Hazardous weather outlook, Sep 26, 5:47 AM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
547 AM EDT Thu Sep 26 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
547 AM EDT Thu Sep 26 2024

...HURRICANE HELENE TO BRING UNPRECEDENTED IMPACTS TODAY AND
TONIGHT...

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Rounds of torrential rainfall and significant flooding and flash
flooding are expected across the area today and tonight. Brief
tornadoes will also be possible, especially across east central
Georgia. As Hurricane Helene moves into the state this evening,
hurricane and tropical storm force winds will spread quickly
north. All preparations for widespread high wind impacts and
power outages should be rushed to completion by this afternoon.

For more details, please refer to the latest Flash Flood Watch
and Hurricane Local Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Heavy rain and tropical storm conditions will improve as Helene
moves quickly north and out of the state by midday Friday.
Flooding of larger creeks and rivers will persist into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation today and tonight.
Please relay any information about observed severe weather to the
NWS.

In the hours before

Special weather statement, Sep 26, 2:12 AM EDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 AM EDT Thu Sep 26 2024

GAZ061-073-074-084>086-097-098-260645-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-Emanuel GA-
Treutlen GA-Johnson GA-Laurens GA-
212 AM EDT Thu Sep 26 2024

...Strong thunderstorms will impact portions of northeastern
Wilkinson, eastern Laurens, east central Baldwin, west central
Emanuel, southeastern Hancock, northwestern Treutlen, Washington and
Johnson Counties through 245 AM EDT...

At 212 AM EDT, a line of strong thunderstorms was along a line
extending from near Toomsboro to near Tuckers Crossroad to near
Lowery, and moving northeast at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Sandersville, Wrightsville, East Dublin, Tennille, Adrian,
Harrison, Toomsboro, Oconee, Deepstep, Riddleville, Spann, Rockledge,
Minter, Pringle, Lovett, Hebron, Brewton, Donovan, and Warthen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3329 8289 3294 8264 3250 8251 3226 8286
      3263 8298 3292 8318
TIME...MOT...LOC 0612Z 222DEG 26KT 3291 8309 3268 8293 3238 8284

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 26, 2:45 AM EDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 AM EDT Thu Sep 26 2024

GAZ061-062-074>076-085-086-097-098-260715-
Jefferson GA-Washington GA-Glascock GA-Hancock GA-Warren GA-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
245 AM EDT Thu Sep 26 2024

...Strong thunderstorms will impact portions of northeastern Laurens,
northwestern Emanuel, southwestern Warren, eastern Hancock,
northwestern Treutlen, western Glascock, Washington, Johnson and
southwestern Jefferson Counties through 315 AM EDT...

At 245 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Linton
to Harrison to near Orianna, and moving northeast at 20 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Sandersville, Wrightsville, Sparta, Gibson, Davisboro, Tennille,
Adrian, Harrison, Bartow, Mitchell, Deepstep, Riddleville, Edge Hill,
Edgehill, Kite, Hamburg State Park, Shoals, Spann, Downs, and Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3236 8273 3276 8280 3313 8310 3315 8310
      3345 8287 3344 8285 3346 8286 3351 8282
      3307 8247 3260 8238
TIME...MOT...LOC 0645Z 222DEG 17KT 3315 8300 3283 8274 3250 8268

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 26, 5:06 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
506 AM EDT Thu Sep 26 2024

GAZ086-260915-
Emanuel GA-
506 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northeastern Emanuel
County through 515 AM EDT...

At 506 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Three Points, or 14 miles northeast of
Swainsboro, moving north at 35 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Summertown, Three Points, and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3270 8210 3271 8228 3283 8230 3282 8227
      3283 8226 3281 8225 3282 8224 3280 8221
      3281 8219 3281 8215
TIME...MOT...LOC 0906Z 181DEG 29KT 3275 8218

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 26, 5:50 AM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
550 AM EDT Thu Sep 26 2024

GAZ076-085-086-261015-
Jefferson GA-Emanuel GA-Johnson GA-
550 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of north central
Emanuel, northeastern Johnson and southeastern Jefferson Counties
through 615 AM EDT...

At 550 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Dellwood, or 7 miles northwest of
Swainsboro, moving north at 25 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Wadley, Bartow, Blundale, Moxley, Colemans Lake, and Dellwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3262 8236 3264 8249 3296 8251 3292 8228
      3284 8232 3283 8230 3283 8226 3281 8225
TIME...MOT...LOC 0950Z 189DEG 21KT 3267 8242

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 26, 6:16 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 AM EDT Thu Sep 26 2024

GAZ076-086-261045-
Jefferson GA-Emanuel GA-
616 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of north central
Emanuel and southeastern Jefferson Counties through 645 AM EDT...

At 615 AM EDT, a strong thunderstorm was near Wadley, or 11 miles
south of Louisville, moving north at 30 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Louisville, Wadley, Moxley, and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3277 8229 3281 8244 3315 8241 3312 8228
      3305 8229 3293 8227 3284 8232 3283 8230
      3282 8226
TIME...MOT...LOC 1015Z 195DEG 25KT 3283 8236

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 26, 6:42 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 AM EDT Thu Sep 26 2024

GAZ076-261130-
Jefferson GA-
642 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northeastern
Jefferson County through 730 AM EDT...

At 642 AM EDT, a strong thunderstorm was near Louisville, moving
north at 15 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Louisville, Wrens, Matthews, and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3315 8227 3307 8229 3296 8228 3299 8246
      3327 8243 3331 8238 3331 8234 3330 8231
      3327 8229 3327 8226 3323 8224 3323 8223
TIME...MOT...LOC 1042Z 191DEG 13KT 3305 8234

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:21 PM EDTSpecial Weather StatementFFCCrawford24 min
Sep 25, 10:24 PM EDTFlash Flood WarningFFCBibb, Crawford, Dooly, Houston, Jones, Macon and 2 more3 hr
Sep 26, 12:08 AM EDTSpecial Weather StatementFFCDodge37 min
Sep 26, 12:44 AM EDTTornado WarningFFCBleckley, Dodge, Pulaski31 min
Sep 26, 1:15 AM EDTSpecial Weather StatementFFCDodge30 min
Sep 26, 1:38 AM EDTSpecial Weather StatementFFCLaurens37 min
Sep 26, 2:12 AM EDTSpecial Weather StatementFFCJohnson, Washington33 min
Sep 26, 2:45 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Johnson, Washington30 min
Sep 26, 5:06 AM EDTSpecial Weather StatementFFCEmanuel9 min
Sep 26, 5:50 AM EDTSpecial Weather StatementFFCEmanuel25 min
Sep 26, 6:16 AM EDTSpecial Weather StatementFFCJefferson29 min
Sep 26, 6:42 AM EDTSpecial Weather StatementFFCJefferson48 min
Sep 26, 10:59 AM EDTRiver Flood WarningFFCFloyd, Polk31 hr
Sep 26, 11:09 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard3 days
Sep 26, 11:21 AM EDTRiver Flood WarningFFCTowns26 hr
Sep 26, 11:24 AM EDTRiver Flood WarningFFCDeKalb, Fulton26 hr
Sep 26, 11:27 AM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Sep 26, 1:01 PM EDTTornado WarningFFCDodge, Laurens, Wheeler29 min
Sep 26, 1:40 PM EDTTornado WarningFFCLaurens35 min
Sep 26, 1:48 PM EDTTornado WarningFFCToombs27 min
Sep 26, 1:56 PM EDTTornado WarningFFCJohnson, Laurens, Wilkinson15 min
Sep 26, 2:14 PM EDTSpecial Weather StatementFFCToombs31 min
Sep 26, 2:24 PM EDTTornado WarningFFCTelfair36 min
Sep 26, 2:40 PM EDTTornado Warning Tornado observedFFCTelfair35 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCWilcox33 min
Sep 26, 2:42 PM EDTSpecial Weather StatementFFCToombs33 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Sep 26, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Sep 26, 2:55 PM EDTTornado WarningFFCTelfair31 min
Sep 26, 2:58 PM EDTSpecial Weather StatementFFCWheeler32 min
Sep 26, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Sep 26, 3:04 PM EDTTornado WarningFFCTelfair, Wheeler26 min
Sep 26, 3:10 PM EDTSpecial Weather StatementFFCDodge35 min
Sep 26, 3:11 PM EDTFlash Flood WarningFFCButts, Fayette, Henry, Lamar, Monroe, Pike and 2 more6 hr
Sep 26, 3:11 PM EDTSpecial Weather StatementFFCDooly34 min
Sep 26, 3:13 PM EDTSpecial Weather StatementFFCTelfair32 min
Sep 26, 3:18 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry6 hr
Sep 26, 3:18 PM EDTTornado WarningFFCDodge, Telfair, Wheeler27 min
Sep 26, 3:20 PM EDTTornado WarningFFCTelfair, Wheeler25 min
Sep 26, 3:28 PM EDTSpecial Weather StatementFFCTreutlen32 min
Sep 26, 4:36 PM EDTRiver Flood WarningFFCDooly21 hr
Sep 26, 4:54 PM EDTRiver Flood WarningFFCFayette, Spalding3 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Sep 26, 4:54 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding52 hr
Sep 26, 7:06 PM EDTSpecial Weather StatementFFCPeach24 min
Sep 26, 7:38 PM EDTRiver Flood WarningFFCGwinnett16 hr
Sep 26, 7:40 PM EDTRiver Flood WarningFFCDeKalb20 hr

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.